Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning type sensation

sir/madam, im 22 n the problem which i am facing is from last 1 year is i feel some burning sensation sort of thing in my vagina ,i am not sure that is it a burning sensation or something does not occur daily but it occur at any time and ends after about 4-5 hours.after thinking a lot about the reason of this problem.i finds that whenevr i builds relationship with my partner after some days this problems start n it doesnt occur right next day but it happens at any time.the burning sensation is unbearable n i get very hyper at that time i just want to be alone in a room.i have consulted doctor about it.he have recommended some test these were chest xray,urine test,and blood test.all the reports were clear.the doctor was also not getting what is the my exact problem so he have recommended me some of the medicine those were fusys,cetrizin n a syrup alkasol.after taking these medicine my problem was sorted but it was temporarly sorted not permanently bcuz after that also when i hav established relationship that problem again has affected me.with these i feel scared in making relationships. i also have the problem of leucorrea please help me email id is
Asked On : Fri, 19 Nov 2010
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HCM.
You are currently suffering with vaginitis with leucorrhoea following establish a relationship.
It may be due to yeast or bacterial or STD infection or due to chemical irritation.
So need some tests like VDRL for STD evaluation ,PPBS etc.
You may take CANDID-B vaginal suppository for 3 nights along with VDM-KIT(Combination of Fluconazole+Azithromycin+Secnidazole) for 3days. Also need for your partner.
Avoid chemical contacts and maintain genital hygiene.
Wear cotton underwear and drink plenty fluid.
All the best.

For more suggestion,mail
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor